# SDR SWIA2020010947564

- Difficulty date: November 15, 2019
- Submitted: January 9, 2020
- Operation: Air carrier
- Aircraft: N875AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7559
- Aircraft time: 37,342 hours, 36,305 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Attach Fitting
- Condition: Corroded
- Location: Fairing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* ATTACH FITTING FOR FORWARD LOWER FUSELAGE FAIRING 193AB HAS CORRODED HARDWARE.  (C-CHECK) RO 01/07/2020  REMOVED AND INSTALLED NEW, P/N NAS428-3A12, BOLT, MS21042-3, NUT & NAS73-3E015, BUSHING ON THE L/H O/B ATTACH FITTING FOR FORWARD LOWER FUSELAGE FAIRING 193AB. REMOVED, CLEANED AND REINSTALLED HARDWARE ON OTHER ATTACH FITTINGS (3EA) FOR FORWARD LOWER FUSELAGE FAIRING 193AB. REF. CRJ200 AMM. / TORQUE WRENCH TUC5656, CAL DUE 30-APR-20
